# SDR FDEA2023012701742

- Difficulty date: July 30, 2019
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FORWARD ENGINE MOUNT AFT 2 HOLES HAVE EVIDENCE OF CORROSION. REPAIRED PER EA 6-5451-T0348198 P1.
